Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

After effects of Radiation exposure in medical scan - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: X-ray, Lab tests and Scans
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1625 Questions
I'm a 25 year old female and had a whole body ct scan with a calcium scoring scan. It's a long story why. Have i had too much radiation will I get cancer In the future?
Doctor :   Hi
User :   Hi 25 year old female and I had a full body ct scan with a a calcium scan should I worry about the radiation I got
Doctor :   the amount of radiation used in the whole body ct scan is little higher
Doctor :   but it dosent cause any significant increase in the risk of cancer in future
User :   So I won't get cancer frimit right
Doctor :   yeah it is very rare for a person to get a cancer from the medical use of radiation
Doctor :   infact the personnel who work in the radiology do get exposed every day, they do not develop cancer
Doctor :   why are you afraid of it once as you have got exposed once to it
User :   Wh The Internet scared me
User :   If you don't mind me Asking what kind of dr are you
Doctor :   I am a family physician
User :   Oh ok well thanks for answering my question
Doctor :   thank you for consulting health care magic
Question is related to
Lab Tests
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor